| Catalog Number |
951-01-40E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
04/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-01573; 951-01-40e, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to metallosis by cup and liner movement that created metal ion debris.Patient also has an allergy to cobalt.Confirmed after post op issue after initial index surgery.